# SDR 97ZZZX4387

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5611D
- Make and model: Beech E18S
- Aircraft serial: BA316
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 2433952
- Condition: Broke
- Location: Eng Cyl Exh
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE BROKE DURING A FULL POWER APPLICATION.  SUSPECT CAUSE MAY BE REDUCED LEAD CONTENT IN FUEL.
